MAUDE Adverse Event Report: ALPHATEC SPINE, INC. IDENTITI; INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, CERVICAL

ALPHATEC SPINE, INC. IDENTITI; INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, CERVICAL
Model Number 134-07161407-S
Medical Device Problem Codes Break (1069); Material Separation (1562)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 10/07/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The implant did not return for evaluation as it remains in-situ.Review of device history records showed no manufacturing or processing related irregularities.Alphatec spine is submitting this report to comply with the fda regulations 21 cfr 803.Alphatec spine has made reasonable efforts to provide as much relevant information as available.Any field that is left blank was not known at the time of this submission.If additional information is provided, a supplemental report will be submitted.Labeling review: warnings/cautions/precautions: risk factors that may affect successful surgical outcomes include alcohol abuse, obesity, patients with poor bone, muscle and/or nerve quality.Patients who use tobacco or nicotine products should be advised of the consequences that an increased incidence of non-union has been reported with patients who use tobacco or nicotine products.Attempting to rotate the locking mechanism over screws that are not fully seated within the interbody implant may result in damage to the locking mechanism.Possible adverse effects: initial or delayed loosening, bending, dislocation and/or breakage of device components.Postoperative management: immobilization should be considered in order to prevent bending, dislocation, or breakage of the implanted device in case of delayed, malunion, or nonunion of bone.Immobilization should continue until a complete bone fusion mass has developed and been confirmed.
 
Event or Problem Description
Around 7-months postoperatively, radiograph images revealed the locking mechanism broke off from the spacer at the c6/c7 level.It is contained within the bone.There are no plans for revision.The surgeon will continue to monitor the patient.

Brand Name
IDENTITI
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, CERVICAL
Manufacturer (Section D)
ALPHATEC SPINE, INC.
1950 camino vida roble
carlsbad CA 92008
Manufacturer (Section G)
ALPHATEC SPINE, INC.
1950 camino vida roble
carlsbad CA 92008
Manufacturer Contact
wesley channell
1950 camino vida roble
carlsbad, CA 92008
9014283693
MDR Report Key20622694
Report Number2027467-2024-00152
Device Sequence Number15341660
Product Code OVE
UDI-Device Identifier00190376286129
UDI-Public(01)00190376286129(10)9745905
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K202812
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number134-07161407-S
Device Catalogue Number134-07161407-S
Device Lot Number9745905
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2024
Initial Report FDA Received Date11/06/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age72 YR
Patient SexMale